# SDR Q2SA20140416205

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N493SA
- Make and model: Boeing 737-400
- Aircraft serial: 29487
- Aircraft time: 33,581 hours, 30,585 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE UNDER RT INBD SLAT, FOUND CORROSION ON SPAR NEXT TO FUEL BOOST PUMP.
